Share:


The Reproducing Kernel Method for Some Variational Problems Depending on Indefinite Integrals

    Mojtaba Fardi Affiliation
    ; Reza Khoshsiar Ghaziani Affiliation
    ; Mehdi Ghasemi Affiliation

Abstract

In this paper we introduce the reproducing kernel method to solve a class of variational problems (VPs) depending on indefinite integrals. We discuss an analysis of convergence and error for the proposed method. Some test examples are presented to demonstrate the validity and applicability of method. The results of numerical examples indicate that the proposed method is computationally very simple and attractive.

Keyword : variational problems, reproducing kernel, Hilbert space, convergence analysis, error analysis

How to Cite
Fardi, M., Ghaziani, R. K., & Ghasemi, M. (2016). The Reproducing Kernel Method for Some Variational Problems Depending on Indefinite Integrals. Mathematical Modelling and Analysis, 21(3), 412-429. https://doi.org/10.3846/13926292.2016.1178185
Published in Issue
May 19, 2016
Abstract Views
333
PDF Downloads
315
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.